Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Fatigue, Sore feet and generic Truvada
Mar 11, 2011

Hi Robert, I started treatment 7 months ago, on Truvada and efevirans. 3 months in treatment was already undetectable after being on 240 CD and 90000 VL. For this month I have taken the Truvada generic (emtricitabine)with efevirans. I am 24, male and generally leaving healthy. Recently I have joint pains on my hands and feet as well as sore feet (feet and hands becoming heavy, pale and burning)and my thighs are developing some itchy reddish rash but not major. I have my next Doctor appointment on he 15th March. Could this be signs of treatment resistance (Only missed my meds 3 times. Please respond as I cannot take the tiredness any more

Response from Dr. Frascino

Hi,

Your symptoms are not signs of treatment resistance. Your HIV specialist will take a more detailed history, perform a physical examination and obtain the appropriate laboratory studies to determine what's going on. You may be experiencing some drug side effects or developing neuropathy symptoms. Regarding the fatigue, there are many potential causes. Check out the information in the archives of this forum. We have a chapter devoted to causes of HIV-associated fatigue.

Good luck.

Dr. Bob


Previous
Painful feet (PERIPHERAL NEUROPATHY, 2011)
Next
Side effects of celibacy

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement